MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TT 50CT - NOT FORRETAIL SALE
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for physical defect of test strips.Customer stated that when he had opened the test strip vial the test strips had been stuck together and that he had to pull them apart.Customer stated that the vial of strips was sealed and intact when received.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 09/15/2023 and open vial date was not disclosed.Customer has discontinued product (truetrack) and was upgraded to true metrix product line.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were returned - product evaluation in-process.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-028: there was not enough information to determine the mlurc.Note: customer contacted manufacturer in a follow-up call on 26-jul-2023- customer stated replacement products resolved the initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of: 19-sept-2023.H3: device evaluated by manufacturer.H6: updated fda¿s type, findings and conclusions codes.H10: meter and test strips were returned for evaluation.Defect found on returned strips: physical defect of strips: sticking together.Reported defect not reproduced on returned meter.Product evaluation has been completed.Internal investigation has been completed and root cause selected.Root cause: rc-003: other root cause: excessive adhesive on the strips.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17479123
Report Number1000113657-2023-00412
Device Sequence Number16793760
Product Code NBW
UDI-Device Identifier00021292008642
UDI-Public(01)00021292008642
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/15/2023
Device Model NumberSTRIP, TT 50CT - NOT FORRETAIL SALE
Device Lot NumberRY5471S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/13/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date08/08/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown